# SDR USAA2008121992280

- Difficulty date: December 4, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 41,074 hours, 15,719 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112782200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - GALVANIC CORROSION ON FLOORBEAM BETWEEN FR12 TO FR20, -Y1292.  REPLACED FLOORBEAM BETWEEN FR12 TO FR20, -Y1292 IAW SRM 51-74-00.
